# SDR USAA2011121200001

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 55,831 hours, 36,921 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED THE RIGHT MLG RED LIGHT REMAINED ILLUMINATED.  PERFORMED QRH ACTIONS - WITH GEAR IN DOWN POSITION, ALL 3 GEAR LIGHTED WITH NORMAL INDICATION.  CONCURING WITH DISPATCHER, FLIGHT RETURNED TO FIELD AT PHL AND LANDED NORMAL PROCEDURES AND WITHOUT FURTHER INCIDENT.  LANDING WEIGHT 120,000.  MAINTENANCE REMOVED AND REPLACED RIGHT MLG UPLOCK POSITION SENSOR.  LANDING GEAR RETRACTION AND EXTENSION OPS CHECKED GOOD PER AMM 32-61-21, 32-32-00-715-001.
